Escape rates for Gibbs measures

AJ Ferguson, M Pollicott

Research output: Contribution to journalArticle (Academic Journal)

46 Citations (Scopus)

Abstract

In this paper we study the asymptotic behaviour of the escape rate of a Gibbs measure supported on a conformal repeller through a small hole. There are additional applications to the convergence of the Hausdorff dimension of the survivor set.
Translated title of the contributionEscape rates for Gibbs measures
Original languageEnglish
Pages (from-to)961-988
Number of pages28
JournalErgodic Theory and Dynamical Systems
Volume32
Issue number3
DOIs
Publication statusPublished - May 2012

Fingerprint Dive into the research topics of 'Escape rates for Gibbs measures'. Together they form a unique fingerprint.

Cite this